Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DAVIS & GECK CARIBE LTD
Model Number
8886621933
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/24/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the surgeon sutured pancreatic parenchyma and tried to detach the suture thread from the needle, however the needle tip was broken.No patient injury.
New Search
Submit an Adverse Event Report
Manufacturer
(Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO 0101
MDR Report Key
6882329
Report Number
9612501-2017-06228
Device Sequence Number
809361
Product Code
GAM
UDI-Device Identifier
20884523002352
UDI-Public
20884523002352
Combination Product (Y/N)
N
Initial Reporter Country
JA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
08/24/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
03/31/2022
Device Model Number
8886621933
Device Catalogue Number
8886621933
Device Lot Number
D7C0573X
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/24/2017
Initial Report FDA Received Date
09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1